# SDR UIEA201000177

- Difficulty date: August 13, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 43,924 hours, 6,614 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 3 OTBD CORE COWL UPPER AFT AREA FAIRING HAS A CRACK. ON THE AFT UPPER EDGE.  DUE TO NO STOCK FOR THE PANEL, DISPOSITION WAS TO ACCOMPLISH A TIME LIMITED REPAIR BY WELDING THE CRACK IAW STANDARD PRACTICES AND REPLACEMENT OF FAIRING WITHIN THE NEXT 2A CHECK.
